# SDR DALA1246740138

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 64,613 hours, 27,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 35-47 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND BATTERY CHARGER M9010.  SYSTEM OPERATION IS NORMAL.
